# SDR CHQA200900223

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 22,761 hours, 18,401 cycles
- Engine: Allsn AE3007A
- Engine time: 21,026 hours, 17,877 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW RECEIVED A BLEED VALVE 2 CLOSED MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE BLEED VALVE WOULD NOT OPEN.  THE AIRCRAFT LEVELED OFF AT FL230 AND ENCOUNTERED ICING CONDITIONS.  THE AIRCRAFT DESCENDED TO 15,000FT AT WHICH TIME A WING A/I FAIL MESSAGE APPEARED ON EICAS.  THE AIRCRAFT DESCENDED AGAIN TO 13,000FT TO EXIT ICING CONDITIONS.  THE AIRCRAFT THEN DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED RESET PROCEDURES PER FAULT ISOLATION MANUAL 36-11-11 AND PERFORMED AN OPS CHECK OF THE BLEED VALVES PER MAINTENANCE MANUAL 36-00-00 AND OPS CHECKED GOOD.  MAINTENANCE ALSO PERFORMED AN ICE PROTECTION TEST PER CHAPTER 30-00-00 OPS CHECK GOOD.
